# SDR DXTA200500804

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 8,931 hours, 7,252 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 41EN496
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O OUT OF KHTO GEAR WOULD NOT RETRACT, HANDLE DID NOT MOVE.  BEFORE LANDING AT HPN COMPLETED EMERGENCY GEAR EXTENSION PROCEDURE.  REPLACED LEFT MAIN GEAR SQUAT SWITCH AND RIGGED PER CE560MM 32-61-00.  PERFORMED GEAR RETRACTION AND EXTENSIONS PER CE560 MM 32-30-00 OPERATION NORMAL.  SQUAT SWITCH FUNCTION NORMAL.  ALL WORK IAW CE560MM.
